# SDR SWAA2024061284251

- Difficulty date: May 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCHARGED BATTERY PACK EMERGENCY LIGHT BTW STA 597 TO STA 616 LH SIDE AT PASSENGER CABIN (1 EA).   REPLACED BATTERY PACK EMERGENCY LIGHT BTW STA 597 TO STA 616 LH SIDE AT PASSENGER CABIN (1 EA) IAW AMM 33-51-06-960-805, AMM 33-51-06-960-805, AND PERFORMED BATTERY PACK TEST. TESTED OK.
